My Holdings   Activate Remote Access

Nonlinear Dirac Equation: Spectral Stability of Solitary Waves

About this Title

Nabile Boussaïd, Université de Franche-Comté, Besançon, France and Andrew Comech, Institute for Information Transmission Problems, Moscow, Russia

Publication: Mathematical Surveys and Monographs
Publication Year: 2019; Volume 244
ISBNs: 978-1-4704-4395-5 (print); 978-1-4704-5422-7 (online)
MathSciNet review: 3971006
MSC: Primary 35-02; Secondary 35C08, 35Q55, 37K40, 47F05, 81Q05, 81Q10

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF